# SDR DXTA2021091348660

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 987 hours, 649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WITH DOOR IN FULLY UP POSITION, DOOR HANDLE WILL NOT ROTATE TO CLOSE AND LATCH THE DOOR.  THE HANDLE WILL NOT MOVE AT ALL.  NO CHECK DOORS CAS. ONLY CABIN DOOR OPEN CAS. PROCEDURE N1 CABIN DOOR OPEN CHECKLIST STEP 4 - LIGHTS DO NOT FLASH.  FOUND CABIN DOOR LATCH/LOCK OUT OF ADJUSTMENT. PERFORMED CABIN DOOR LATCH/LOCK SYSTEM ADJUSTMENT /TEST. OPERATIONAL CHECKS SATISFACTORY NO DISCREPANCIES NOTED AT THIS TIME ALL WORK PERFORMED IAW CESSNA 680A AMM 52-10-04.
